Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Under-active thyroid, levoxyl, tired and sweaty

I have a underactive thoyroid and currently taking levoxyl 50mcg I am also going through menopause I still feel tired all the time and sweaty do I need to up my thoyroid medicine?
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The medication should only be adjusted if blood tests show that the thyroid hormone levels are low. If there are within normal range and you increase the thyroid medication, it could potentially result in a hyperthyroid state.

You may need to speak to your doctor to have thyroid levels done to see if low levels are contributing to your fatigue.

I hope this helps
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor